# SDR C2XA97CL018

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Switching Valve
- Part number: 310939201
- Condition: Dirty
- Location: Right Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT - FLIGHT 4231 - CREW REPORTED THAT THEY HAD SMOKE IN THE COCKPIT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED BOTH ENGINES AND BLEED AIR SYSTEMS, ALL OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB 120 MM 21-60-00, 36-00-00 AND 36-10-00.  AIRCRAFT RELEASED FOR SERVICE.  THE SUBSEQUENT FLIGHT, CREW REPORTED SMOKE IN THE COCKPIT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED AND CLEANED THEN RESEATED THE P3 SWITCHING VALVE IAW EMB 120 MM 72-30-00.  OPERATIONAL CHECKS WERE GOOD, AIRCRAFT RELEASED FOR SERVICE.  (M)
